I am wondering if the extra female hormones found in female oral contraceptive pills can cause excess femine characteristics like mood swings, bitchiness, etc? If T makes men more “manly” then E should make women more “feminine”
I know a girl who’s breast grew significantly bigger while taking the pill. It could be a coincidence though, since she’s only 18.
If it isnt a coincidence, I can’t say the effect is permanent since she’s still on it.
I knew it reduces sex drive and causes fat gain in some women. Not good.
I dont think it is a coincidence that the girls breasts grew, a friend of mine has had 2 gf on the pill and both of them have had there tits get significantly larger. Were talking from like b-d and c-d. Thats a pretty large jump, anyhow both the girls were past the age where you would think they were done growing. Dunno, just the experience i have heard.
the pill usually ‘evens out’ everything. it tends to lessen the ‘bitch’ but also the ‘sex kitten’ part. and it does cause some breast growth, which usually is not perminant, unfortunately many women do gain weight on it. however, the 99.9% effectiveness far outweighs anything negative about it…for me anyway
Michelle, sorry to burst your bubble but the whole 99.9% thing is a little to misleading. Not to be a dick but the pill isn’t the end all be all of contraception, I’m only saying this b/c my best friend called me this morning and told me that he just got this girl pregnant who has been on the pill for the past 3 years…I feel really bad for him too b/c he is literally scraping by, living in Chicago and I am sure this is the last thing that he and this girl need(she’s in her 2nd yr of law school, too).
One datapoint does not a trend make. Show me the national data, and I’m sure you’d see the 99.9%. So let’s see, 3 years at 365 days a year, sex once a day, then I’d say they beat the 99.9%.
let’s see… a missed pill, taking the pill at irregular times of the day, antibiotics, heavy drinking, illness or food poisioning… this is a partial list of the things that can affect pill effectiveness. sorry, it’s still 99.9% effective when taken correctly. that’s 1 in 1000 that will get pregnant, and as was pointed out, they may be that 1.
a cousin of mine got pregnant recently while being on the pill consistently for a while now…
A few weeks after my wife started takign the pill her whole attitude changed. She sttared wanting to go out dancing with her friends at work (who are ten years younger than her), drinking more, and had the most extreme mood swings I have ever seen. On day she came home at 4 AM and explained she got drunk and passed out at her friends home. I confronted her and she said she was fed up with me and was leaving me and our two kids (I’m raising her son by the way). Things seem to have mellowed and she said she is not leaving, however one minte she starts fighting with me and when I leave the room she initiates sex and we’re at it for hours. I have no clue who she will be from hour to hour. However she has actually lost ten pounds and is hornier than ever.
Are you sure those are BIRTH CONTROL pills, or are you sliiping her whinny?
During an argument I had grabbed her arms. She claimed I was physically abusive to her and a few hours later she called and left a message she was filing a restraining order against me to have me removed out of my own house. After 10 years with this woman I don’t know who she is. Fortunately the title is under my name and she could not throw me out.
After threatening to move out every week I got fed up and packed her shit and told her to get a cab. She remainded dedeicated to moving out. However, one hour later, she’s snuggling up with me on the couch. ARRGGHH!! Aleins have replaced my wife’s brain!!
Whoa! That IS scary stuff. Maybe you should be replacing those pills with Valium. Or Prozac. Holy crap.
OMG, that sounds like a nightmare situation you’re in. Protect yourself (by documenting every occurance of this behavior) and start asking yourself some tough questions.
My girls breasts grew while on the pill, from b to d but it does not seem to be permanant as they reduced in size after coming off.
What’s disturbing the most is that we have two kids, including a daughter. I would not want my daughter behaving in this manner. I don’t know if it is the oill or not. All I know is that I have scars on my face and arm from her going psycho on a few occasions. When I first met her she was living with a friend in a shitty part of town sharing a twin matress on the floor with her 2 year old. She had hardly any clothes and no money. After all these years I have gotten us in a house, a new car, and up to one year ago she never had to work and was home with the kids. Now I feel she resents what I have done for her and now that she has a job she wants to be independent. Although she says everything is fine I can’t trust her at this point.
The other day she starting ranting about something and started a fight. I walked out and took a shower and then a nap. she comes down after taking her shower and gets funky on the couch. For the remainder of the day that’s all we did with exception of getting dinner. It’s one extreme or the other. In the mean time it is me who it taking care of the kids on a regular basis.
DG - i doubt this behavior is based soley on the pill. the pill regulates the hormone cycle, hers sounds WAY out of wack. she is having a bad reaction to her dosage, the type of hormone she is getting or there is a medication interaction. call her doc and tell her/him about the mood changes.
DG, bro, that is NO good! I don’t know how you can live with a woman like that, it would just freak me out! The other suggestions are good - document everything, and get her to see a doctor, psychiatrist…someone. I know this is a touchy subject, but could it be something else that she may be taking (perhaps a drug of some kind, and I don’t mean prescription). Protect yourself, and protect your kids…it just sounds really crazy to me. Good Luck
the pill has turned me into a moody moody bitch. before i was just a bitch, but now i have graduated to moody mood6y status. it also messed with my appetite: before i ate like a horse and now i am full instantly. so yes it messes with your hormones but if it avoids mini-me’s running around it is worth it.